# SDR CAL950092

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Location: Pax Dr Cutout
- Part time: 71,921 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .25 INCH CRACK IN FORWARD ENTRY DOOR FORWARD FRAME CUT OUT AT UPPER HINGE ARM.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, SRM 51-10-2, AND SRM 51-30-2.  (X)
